sexologist-icon
Missed periods
I was asked to take gynaset for 5 days twice a day to get my periods. Would I get my periods as soon as I stop taking gynaset? I need to travel on 18th of this month and started taking gynaset from 5th of this month. Would my periods be over till 18th? Or should I take it until I complete my travel to postpone the periods? Please give me some suggestion.
6813 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Once you stop the medicines, your periods are expected to arrive within 7 days. You will not have periods till you are taking these periods so you can take these medicines while traveling to avoid periods.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Hello!! your periods will come 2-7 days after stopping the medicine.So, since you're travelling on 18th, you can continue the medicine till you want periods to be delayed.you'll not have periods till you're taking the medicine.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Hello....... You started taking gynacet from 5th of this month, today is 7th you have to take it till 9th of this month.. Bleeding occurs 2 to 3 three days after stoppage of tablet.. You are preponing your period, Don't take it till 18, it will lead to hormonal imbalance....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Periods twice a month Causes of missed periods
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.